# SDR USAA2013111800014

- Difficulty date: November 17, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 38,475 hours, 22,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLOOR LEVEL EMERGENCY EXIT SIGN NEAR DOOR 1L LENS MISSING. MAINTENANCE REPLACED LENS.  LIGHT CHECKS OK.
